Guest guest Posted March 9, 2008 Report Posted March 9, 2008 Some of the possible side effects of Metronidazole (Flagyl) may include one or more of the following -- neurologic disorders, lethargy, weakness, neutropenias, hepatotoxicity, hematuria, anorexia, nausea, vomiting and/or diarrhea. Hope that was helpful, Sharon Austin, Texas ************** It's Tax Time! Get tips, forms, and advice on AOL Money & amp; Finance. (http://money.aol.com/tax?NCID=aolprf00030000000001) Quote
Guest guest Posted March 9, 2008 Report Posted March 9, 2008 Hi , I took Flagyl for several weeks and felt really peculiar. It seemed to affect the mood too. The dr. confirmed that it was the drug. ew -- Esther Warkov, Ph.D Member OMTA, SMTA Founder, The Piano Connection www.thepianoconnection.com 971.255-0388 (Portland) pianos@... esther_warkov@... Quote
Guest guest Posted March 9, 2008 Report Posted March 9, 2008 My daughter's doctor prescribed Flagyl along with the minocycline. Ellen rheumatic Flagyl - From Bell Hi everyone! I almost never write to the group anymore. Some of you " oldsters " might remember me. :-) (HI, ETHEL and CHRIS!) After years of feeling pretty decent, I am suddenly in what seems to be a flare up from hell (RA). I am currently on flagyl for a post-surgery uterine infection. I hadn't put the two things together in my mind. Is flagyl an antibiotic normally used for rheumatic diseases? I don't recall seeing it mentioned. I am horribly swollen from my fat toes to my hips. I am 42, have had RA since 1997, and was nearly in remission by 2000 (with Dr. Franco's help). I think I was so thrilled with having my life back that I got lazy and dropped the ball. It started coming back on me. I also have very brittle juvenile diabetes and, I'm starting to suspect, celiac disease. Oh yes--and two big dogs, two big teenage boys, two 80-year-old parents with dementia, a very stressful and demanding job (MORE than full-time), and a very active boyfriend that would love it if his woman was in better shape. I'm not taking my minocin at the moment, as I await the new prescription from Canada. I wasn't sure if I've been feeling so bad because I am OFF the minocin or because I ADDED the flagyl. The surgeon also has me on cipro and nystatin. Words of wisdom, anyone? Thanks! Quote
Recommended Posts
Join the conversation
You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.